MathSciNet Relay Station
MathSciNet bibliographic data
MR2499257 54H25 (47H10 54C60)
Olatinwo, Memudu O.; Imoru, Christopher O. A generalization of some results on multi-valued weakly Picard mappings in $b$-metric space. Fasc. Math. No. 40 (2008), 45–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement